On the universal completeness of classes of relational systems.
Archiv für mathematische Logik und Grundlagenforschung, Tome 5 (1960), pp. 90-95
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1960__5_137754,
author = {Hugo Ribeiro},
title = {On the universal completeness of classes of relational systems.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {90--95},
year = {1960},
volume = {5},
zbl = {0121.01204},
url = {http://geodesic.mathdoc.fr/item/AMLG_1960__5_137754/}
}
Hugo Ribeiro. On the universal completeness of classes of relational systems.. Archiv für mathematische Logik und Grundlagenforschung, Tome 5 (1960), pp. 90-95. http://geodesic.mathdoc.fr/item/AMLG_1960__5_137754/